Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

So on the 28th of April I had sex around like 4-5 in the morning, and there was a mishap with the condom ( by mishap I mean the condom got stuck in my vagina for like 2 days) On May 1st I went to a clinic and they gave me the Plan B pill, I also started Depo- Provera that same day. They gave me the shot first, then I took the pill (idk if that changes anything) but anyway, today while I was in class my stomach started to hurt REALLY bad, it was all around my stomach, and around to my back, sides, EVERYTHING, it hurt so bad that I had to breath really slow, and I couldn't really move, this lasted like, 45 minutes? The pain happened after lunch too so idk if that's why? I took a pregnancy test earlier today and it came out negative but I'm starting to think that it was to early to take the test.

Could I be pregnant?
Are these symptoms common with the Depo shot?
Is it possible that the Plan B wasn't effective?
Help please? I'm freaking out

Loading...

Hello, I was on the depo injections and I was constantly having issues, upset stomach, long very painful periods, it is probably a reaction to the injection. If it persists maybe go and see your gp. Try not to stress as this could make you feel worse
Reply

Loading...

U do know wat a PLAN B PILL is right....it like an abortion pills....So wat it does is wash out all ur reproductive part...kill off all sperms or if ur about to concive it will interfer. AND the pain u describe sound like a miscarriage...
Reply

Loading...

I know what the Plan B Pill is, I asked if it was possible that it failed, being that I took it more than 72 hours, like 80-87 hours. And with the pain came no bleeding so I don't think it was a miscarriage.
Reply

Loading...